Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from smelly stools, yellow. Why abdominal discomfort?

hi, my eight yr old son is suffereing from smelly stools , bright yellow in color,abdominal discomfort. my doctor advised oflomac m forte 2 tsps twice a day and pantachem d twice a day. but my son threw up after taking these medicines citing taste of oflomac m forte. what can i give him in such a situation. he refuses to take medicine in tablet form. his weight is 44 kgs.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Your kid seems to have gastroenteritis and needs antibiotic medication.Since he is 8years you may ask him to have some candies/toffees to mask the aftertaste of oflamac and convince him that he has to get cure of his infection and the medication is just for a short duration.Try to complete the course as far as possible or consult your doctor for an alternative medicine.Hope this helps.Your son will get well soon.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor